VOL. 39 · NO. 2 | 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 39 (2), (1992)
No abstract available
Articles
De Lin Tan
Michigan Math. J. 39 (2), 163-172, (1992) DOI: 10.1307/mmj/1029004514
KEYWORDS: 30C55, 30C62
No abstract available
Jean-Pierre Gabardo
Michigan Math. J. 39 (2), 173-187, (1992) DOI: 10.1307/mmj/1029004515
KEYWORDS: 42B05, 60G25
No abstract available
Stephen D. Casey
Michigan Math. J. 39 (2), 189-199, (1992) DOI: 10.1307/mmj/1029004516
KEYWORDS: 30F60, 30C45, 30C62
No abstract available
Michael R. Kelly
Michigan Math. J. 39 (2), 201-217, (1992) DOI: 10.1307/mmj/1029004517
KEYWORDS: ‎55M20, 57N05
No abstract available
Coy L. May
Michigan Math. J. 39 (2), 219-228, (1992) DOI: 10.1307/mmj/1029004518
KEYWORDS: 30F50, 20H10
No abstract available
T. B. Hoover
Michigan Math. J. 39 (2), 229-237, (1992) DOI: 10.1307/mmj/1029004519
KEYWORDS: 47D25, 47B38
No abstract available
Patrick Ahern, William Cohn
Michigan Math. J. 39 (2), 239-261, (1992) DOI: 10.1307/mmj/1029004520
KEYWORDS: 32A35‎, 32A37, 46E35, 47G10
No abstract available
George R. Exner, Il Bong Jung
Michigan Math. J. 39 (2), 263-270, (1992) DOI: 10.1307/mmj/1029004521
KEYWORDS: 47A65, 47A15, 47A20, 47D27
No abstract available
H. S. Bear
Michigan Math. J. 39 (2), 271-279, (1992) DOI: 10.1307/mmj/1029004522
KEYWORDS: 30C80, 51M10
No abstract available
Itai Shafrir
Michigan Math. J. 39 (2), 281-287, (1992) DOI: 10.1307/mmj/1029004523
KEYWORDS: 47H10, 32H15, 46G20
No abstract available
Kit C. Chan, Allen L. Shields
Michigan Math. J. 39 (2), 289-307, (1992) DOI: 10.1307/mmj/1029004524
KEYWORDS: ‎46E15, 30C15, 30D55, ‎46J15, 47B38
No abstract available
John R. Parker
Michigan Math. J. 39 (2), 309-323, (1992) DOI: 10.1307/mmj/1029004525
KEYWORDS: 20H10, 30F35, 51M10
No abstract available
S. R. Costenoble, S. Waner
Michigan Math. J. 39 (2), 325-351, (1992) DOI: 10.1307/mmj/1029004526
KEYWORDS: 55N25, 55M05, 55N91, 57P10, 57R91
No abstract available
Peter J. Holden
Michigan Math. J. 39 (2), 353-368, (1992) DOI: 10.1307/mmj/1029004527
KEYWORDS: 42B25, 30C65
No abstract available
Back Matter
Michigan Math. J. 39 (2), (1992)
No abstract available
Back to Top